# SDR CALA2018022000706

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 59,766 hours, 21,432 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 0958
- Condition: Arced
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT SMOKE SMELL IN FWD GALLEY WENT AWAY WHEN CAP TURNED OFF CABIN UNTIL OVRHD INSP PER AMM 05-51-26-800-801C1. FOUND SIGNS OF ARCHING BEHIND OVEN CONTROLLER AT OVEN POS 204. REMOVED AND REPLACED OVEN PER AMM 25-34-00-400-801C3. OPS CHKS GOOD. NO OTHER DISCREPANCIES NOTED IN FWD GALLEY.
